Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Emil Artin, Cecil J. Nesbitt and Robert M. Thrall
Title: Rings with minimum condition
Additional book information: University of Michigan Press, 1944. 7+123 pp. $1.50.

Review Information:

Reviewer: O. F. G. Schilling
Journal: Bull. Amer. Math. Soc. 51 (1945), 510-512
DOI: https://doi.org/10.1090/S0002-9904-1945-08398-0
American Mathematical Society